The Annals of Mathematical Statistics

Review: D. R. Cox, Renewal Theory

C. Derman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 448-449.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703776

Digital Object Identifier
doi:10.1214/aoms/1177703776

JSTOR
links.jstor.org

Citation

Derman, C. Review: D. R. Cox, Renewal Theory. Ann. Math. Statist. 35 (1964), no. 1, 448--449. doi:10.1214/aoms/1177703776. https://projecteuclid.org/euclid.aoms/1177703776


Export citation